# SDR DXTA2009052103660

- Difficulty date: May 21, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N224QS
- Make and model: Amd FALCON2000
- Aircraft serial: 124
- Aircraft time: 8,106 hours, 4,986 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Out Of Position
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING COFFEE MAKER INSTALLATION, WHEN POWER WAS APPLIED, HEARD AN ELECTRICAL SOUND COME FROM BEHIND GALLEY AS WELL AS ELECTRICAL ODOR. DID NOT POP CB.  INVESTIGATED PROBLEM, FOUND THT RECEPTACLE PLUG FOR COFFEEMAKER WAS TURNED CLOCKED 180 DEG OFF.  REPLACED RACK WITH NEW RACK INCLUDING PLUG.  OPS CHECK OK
